# SDR CALA2014070191388

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 55,434 hours, 6,627 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE REPORTED TO RT WING TE PANEL 651AB.  IAW SRM57-51-01-101X PANEL REPAIRED IAW SHEET METAL SHOP & INSTALLED PANEL.
